Strongly Uniform Extending Modules

Saad Abdulkadhim Al-Saadi, darya jabar abdulkareem

Abstract


In this paper, we introduced and studied the concept of strongly uniform extending modules, An R-module M is called strongly uniform extending (or M has (1-SC1) condition) if every uniform submodule of M is essential in a stable (fully invariant) direct summand of M. As a proper stronger than uniform extending modules and as a generalization of strongly extending modules and give some properties of such modules in analogy with properties for strongly extending modules. We have the following implications:
Strongly extending modules ⇒ Strongly uniform extending modules ⇒ Uniform extending modules.

Keywords


strongly uniform extending, strongly uniform continuous, strongly uniform quasi-continuous

Full Text:

PDF

References


M.S.Abbas: On fully stable modules, Ph.D. Thesis, Univ. of Baghdad, 1991.

S.A.AL-Saadi: S-extending modules and related concepts, Ph. D. Thesis, Univ. of Mustansiriya, 2007.

M.A.EL-Baroudy: Modules in which complements are summands, Ph. D. Thesis, Uinv McMaster, 1986.

M.H.Ebrahiam El-Baroudy: On Generalization of continuous modules, M. Sc. Thesis, Univ of Ain Shams, 1991.

K.R.Goodearl: Ring theory: Non-singular rings and modules, Marcel Dekker, INC. New York and Basel (1976).

I.M.A.Hadi, R.N.Majeed: Min(Max)-CS Modules, Ibn AL- Haitham Journal for pure and Applied Science, 1(25) (2012), 408-420.

F.Kasch: Modules and rings, Academic Press. London, 1982 .

J.Lambek: Lectures on rings and modules, Chesea. Pub. Co., New York, 1976., New York,(1998).

S.H.Mohamed and B.J.Muller: Continuous and Discrete modules, London Math. Soc., LN 147, Cambridge, Univ. Press 1990. .

T.C.Quynh: Some characterization of ef-extending rings,Electronic J. Alge., 5(2009), 17-26. [11] P.F.Simth and A.Tercan: Continuous and quasi-continuous modules, Houston Math. J 18(1992), 339-348.




DOI: http://dx.doi.org/10.23851/mjs.v29i2.237

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)